Aa
A
A
Close
Avatar universal
Can the effects of Deficiency be reversed?
Just diagnosed and delighted to find this group.
I have found this whole thing quite debilitating and am so relieved to find that the symptoms can be alleviated quite easily and that I do not have one of the many degenerative conditions that I have been tested for over the past 3 months.
However I am concerned about the possibility of rebuilding my muscle loss and bone degeneration.
Does anyone have experience of this?
My hips are incredibly painful and I have huge areas of muscle loss.
Discussion is closed
Cancel
4 Answers
Page 1 of 1
1268057 tn?1462734870
How long have you been vitamin D deficient and experiencing your symptoms?
Discussion is closed
Cancel
Comment
Avatar universal
Hi Londres,
I think the onset of the deficiency is probably linked to the removal of my gall bladder 2 years ago. Major symptoms started showing up about a year ago, but the last 6 months have been the worst in terms of deterioration. It wasn't until I read the forum here that I realised how many of the things which I suffer from are probably down to the VDD. I was informed of my deficiency, and sent a prescription,by mail as the result of yet another round of blood tests ordered by a physiotherapist, shocked at my muscle loss. I have not had the chance to speak to a health care professional, and am so pleased to have found this group.
Sue
Discussion is closed
Cancel
Comment
Avatar universal
I was just diagnosed with vit deficiency as well. My level was 17. I wa suffering from lower back aches, spinal pain, hip pain, all joints basically. But I have a medical history of Hashimoto Thyroiditis so these pains are usually associate with it. But the intensity got worse. I never thought to check my levels. And I was exhausted!!! I could sleep all day if I could. I could barely get off the floor too cause I was so weak. I've been active my whole life. So it was depressing. I'd get on the treadmill and wear out after one mile. When I use to run 10k's. I started D3 replacement last week. I hope it helps with the pain, the stomach issues and the tiredness. I've been using high levels of sunscreen so I'm sure that's why mine have dropped. But I have a history of skin cancer in my family so I don't want that. ;( I'm glad I found this blog. I know I'm not crazy now.
Discussion is closed
Cancel
Comment
Avatar universal
Hi sue,

I've just found out i have a vit d level of 18ng!.. and have just started taking 10,000iu of d3 daily.. the symptoms have been horrible!.. from what I've read about vit d defiency that once you do get your levels back up which takes a while then the aches and pains start healing but can take between 3months to a year for some to finally go away!.. I dunno about you but I cant wait to feel human again!.. :) I'm only on day 6.. how's your treatment going? You feeling any relief yet?.. Charlie
Discussion is closed
Cancel
Comment
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
168348 tn?1379360675
Blank
ChitChatNine commented on ChitChatNine's status
Jul 15
168348 tn?1379360675
Blank
ChitChatNine commented on photo
Jul 15
168348 tn?1379360675
Blank
ChitChatNine commented on My Crystal Ball Theor...
Jul 12